Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 08 > No. 1


Solitary Waves, Shock Waves and Singular Solitons of the Generalized Ostrovsky-Benjamin-Bona-Mahoney Equation

PP: 113-116
Houria Triki, Zlatko Jovanoski, Anjan Biswas,
This paper obtains the solitary wave, shock wave as well as singular soliton solutions to the generalized Ostrovsky- Benjamin-Bona-Mahoney (gO-BBM) equation. The ansatz method is applied to obtain the solutions. Several constraint conditions for the parameters are derived that establish the existence of the soliton solutions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved